Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 18, 2011, 3:59 PM MDT. It took effect at Apr 19, 2011, 6:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 3:59 PM MDT (21:59 UTC)
- In effect from
- Apr 19, 2011, 6:00 AM MDT
- Expired
- Apr 19, 2011, 6:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
474 WWUS75 KABQ 182159 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 359 PM MDT MON APR 18 2011 ...EVEN STRONGER WINDS EXPECTED TUESDAY ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO... .STRONG WINDS WILL CONTINUE ACROSS CENTRAL NEW MEXICO TONIGHT AS FLOW ALOFT INCREASES. EXPECT THE STRONGEST WINDS TO BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...THEN EXPANDING EASTWARD INTO THE HIGH PLAINS OF EASTERN NEW MEXICO AFTER SUNRISE TOMORROW. IT APPEARS WIND SPEEDS WILL RANGE FROM 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. SOME LOCALLY STRONGER WINDS MAY DEVELOP IN THE INTERSTATE 40 CORRIDOR FROM TORRANCE TO QUAY COUNTIES. THE STRONGEST SPEEDS WILL LIKELY OCCUR FROM MID-MORNING THROUGH MID-AFTERNOON. EXPECT WINDS TO GRADUALLY DIMINISH BY LATE AFTERNOON OR EARLY EVENING ON TUESDAY. NMZ522-524-531>538-540-190600- /O.NEW.KABQ.WI.Y.0026.110419T1200Z-110420T0000Z/ ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- SOUTHWEST CHAVES COUNTY- 359 PM MDT MON APR 18 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. * LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY STRONGER WINDS MAY DEVELOP ALONG THE INTERSTATE 40 CORRIDOR. * TIMING...WINDS WILL RAPIDLY INCREASE SHORTLY AFTER SUNRISE ON TUESDAY...WITH THE STRONGEST WINDS EXPECTED FROM MID-MORNING THROUGH MID-AFTERNOON. * VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA VALLEY AS WELL AS U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ NMZ513-514-521-190600- /O.EXB.KABQ.WI.Y.0025.110419T0000Z-110420T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- SANDIA/MANZANO MOUNTAINS- 359 PM MDT MON APR 18 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT TUESDAY. * LOCATION...SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY STRONGER WINDS ARE POSSIBLE AFTER SUNRISE ON TUESDAY. * TIMING...STRONG WINDS WILL DEVELOP THIS EVENING ACROSS THE HIGHER PEAKS...THEN RAPIDLY INCREASE SHORTLY AFTER SUNRISE. THE STRONGEST WINDS WILL IMPACT THE REGION FROM MID-MORNING THROUGH MID-AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING STATE ROUTES 14 AND 337. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ515-523-526-528-529-539-190600- /O.EXT.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- 359 PM MDT MON APR 18 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT TUESDAY. * LOCATION...THE EASTERN SLOPES OF THE SANGRE DE CRISTO AND NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS... MAINLY FROM SPRINGER TO CLINES CORNERS TO PICACHO. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY STRONGER WINDS ARE POSSIBLE AFTER SUNRISE ON TUESDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT... THEN INCREASE FURTHER AFTER SUNRISE. THE STRONGEST WINDS WILL IMPACT THE REGION FROM MID-MORNING THROUGH MID-AFTERNOON. * VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN TORRANCE AND SAN MIGUEL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ NMZ502-505-506-190000- /O.CON.KABQ.WI.Y.0025.000000T0000Z-110419T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- 359 PM MDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THE WEST CENTRAL MOUNTAINS AND PLATEAU...INCLUDING THE INTERSTATE 40 CORRIDOR ALONG THE CONTINENTAL DIVIDE. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH AS WELL AS NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING U.S. HIGHWAY 491 AND STATE ROUTE 36. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ DPORTER
4 follow-up statements
356 WWUS75 KABQ 190007 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 PM MDT MON APR 18 2011 ...EVEN STRONGER WINDS EXPECTED TUESDAY ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO... .STRONG WINDS WILL CONTINUE ACROSS CENTRAL NEW MEXICO TONIGHT AS FLOW ALOFT INCREASES. EXPECT THE STRONGEST WINDS TO BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...THEN EXPANDING EASTWARD INTO THE HIGH PLAINS OF EASTERN NEW MEXICO AFTER SUNRISE TOMORROW. WIND SPEEDS WILL RANGE FROM 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. SOME LOCALLY STRONGER WINDS MAY DEVELOP IN THE INTERSTATE 40 CORRIDOR FROM TORRANCE TO QUAY COUNTIES. THE STRONGEST SPEEDS WILL LIKELY OCCUR FROM MID-MORNING THROUGH MID-AFTERNOON. EXPECT WINDS TO GRADUALLY DIMINISH BY LATE AFTERNOON OR EARLY EVENING ON TUESDAY. NMZ502-505-506-190115- /O.EXP.KABQ.WI.Y.0025.000000T0000Z-110419T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- 607 PM MDT MON APR 18 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU AND THE WEST CENTRAL MOUNTAINS. WIND SPEEDS WILL CONTINUE TO DIMINISH THIS EVENING...THOUGH GUSTS UP TO 40 MPH WILL REMAIN POSSIBLE THROUGH SUNSET. BREEZY CONDITIONS MAY PERSIST...ESPECIALLY ACROSS HIGH ELEVATION AREAS...THROUGH THE OVERNIGHT HOURS. $$ NMZ513>515-521-523-526-528-529-539-191100- /O.CON.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- 607 PM MDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * LOCATION...THE SANGRE DE CRISTO...SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. AFTER SUNRISE ON TUESDAY...WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS NEAR 55 MPH ARE LIKELY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT... THEN INCREASE FURTHER AFTER SUNRISE. THE STRONGEST WINDS WILL IMPACT THE REGION FROM MID-MORNING THROUGH MID-AFTERNOON TUESDAY. * VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN TORRANCE AND SAN MIGUEL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ NMZ522-524-531>538-540-191100- /O.CON.KABQ.WI.Y.0026.110419T1200Z-110420T0000Z/ ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- SOUTHWEST CHAVES COUNTY- 607 PM MDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. * LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY STRONGER WINDS MAY DEVELOP ALONG THE INTERSTATE 40 CORRIDOR. * TIMING...WINDS WILL RAPIDLY INCREASE SHORTLY AFTER SUNRISE ON TUESDAY...WITH THE STRONGEST WINDS EXPECTED FROM MID-MORNING THROUGH MID-AFTERNOON. * VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA VALLEY AS WELL AS U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ 34
469 WWUS75 KABQ 191037 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 AM MDT TUE APR 19 2011 ...WINDY CONDITIONS EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY... .A STRONG MID LEVEL JET WILL SWING ACROSS NEW MEXICO THIS MORNING. THE HIGHER MOMENTUM AIR IS EXPECTED TO MIX TO THE SURFACE WITH WINDY CONDITIONS EXPECTED ALONG THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS AND PLAINS. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED...ESPECIALLY ALONG INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. VISIBILITIES MAY BE REDUCED TO BELOW THREE MILES AT TIMES IN BLOWING DUST. CONDITIONS WILL GRADUALLY IMPROVE DURING THE AFTERNOON HOURS. NMZ513>515-521-523-526-528-529-539-191800- /O.CON.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- 437 AM MDT TUE APR 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THE SANGRE DE CRISTO...SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL IMPACT THE REGION FROM EARLY TO MID MORNING THROUGH MIDDAY. * VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN TORRANCE AND SAN MIGUEL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ NMZ522-524-531>538-540-191800- /O.CON.KABQ.WI.Y.0026.110419T1200Z-110420T0000Z/ ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- SOUTHWEST CHAVES COUNTY- 437 AM MDT TUE APR 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. LOCALLY STRONGER WINDS MAY DEVELOP ALONG THE INTERSTATE 40 CORRIDOR NEAR CLINES CORNERS. * TIMING...THE STRONGEST WINDS ARE EXPECTED FROM EARLY TO MID MORNING THROUGH EARLY AFTERNOON. * VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA VALLEY AS WELL AS U.S. HIGHWAY 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$
656 WWUS75 KABQ 191752 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1152 AM MDT TUE APR 19 2011 ...WINDY CONDITIONS WILL REMAIN ALONG THE EAST SLOPES OF THE SANDIA/MANZANO AND SANGRE DE CRISTO MOUNTAINS AND LARGE PORTIONS OF THE EASTERN PLAINS THROUGH THE REST OF TODAY... .A STRONG MID LEVEL JET WILL CONTINUE TO SWING OVER NORTHERN PORTIONS OF NEW MEXICO TODAY. THIS WILL BRING SUSTAINED WINDS BETWEEN 25 TO 35 MPH AND GUSTS TO 50 MPH ACROSS THE ADVISORY AREA. THE MAIN FOCUS AREA FOR THE STRONG WINDS WILL BE FOUND ALONG INTERSTATE 40 FROM MORIARTY TO TUCUMCARI. VISIBILITIES MAY BE REDUCED TO AROUND THREE MILES AT TIMES IN BLOWING DUST. CONDITIONS WILL IMPROVE BY LATE AFTERNOON. NMZ524-538-540-191900- /O.CAN.KABQ.WI.Y.0026.000000T0000Z-110420T0000Z/ SOUTH CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- SOUTHWEST CHAVES COUNTY- 1152 AM MDT TUE APR 19 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS WILL BE GUSTY AT TIMES AS THE ATMOSPHERE MIXES DURING THE AFTERNOON BUT WINDS ARE EXPECTED TO BE BELOW ADVISORY LEVELS. $$ NMZ526-539-191900- /O.CAN.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 1152 AM MDT TUE APR 19 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. BREEZY TO LOCALLY WINDY CONDITIONS WILL REMAIN ACROSS PORTIONS OF LINCOLN COUNTY AND THE SOUTH CENTRAL SACRAMENTO MOUNTAINS. HOWEVER...SPEEDS ARE NOT EXPECTED TO REACH ADVISORY LEVELS. $$ NMZ522-531>537-200000- /O.CON.KABQ.WI.Y.0026.000000T0000Z-110420T0000Z/ ESTANCIA VALLEY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 1152 AM MDT TUE APR 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. * WINDS...WEST/NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS MOST LIKELY HAVE ALREADY OCCURRED BUT EXPECTED SOME MORE SIGNIFICANT LOWERING BY LATE AFTERNOON. * VISIBILITY...MAY BE REDUCED TO AROUND THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA VALLEY AS WELL AS U.S. HIGHWAY 285 AND PORTIONS OF 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ NMZ513>515-521-523-528-529-200000- /O.CON.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1152 AM MDT TUE APR 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THE SANGRE DE CRISTO...SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS. * WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS MAY HAVE ALREADY OCCURRED AND EXPECT SOME MORE LOWERING BY LATE AFTERNOON. * VISIBILITY...MAY BE REDUCED TO AROUND THREE MILES AT TIMES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN TORRANCE AND SAN MIGUEL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION. && $$ 50/46
676 WWUS75 KABQ 192350 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MDT TUE APR 19 2011 NMZ522-531>537-200100- /O.EXP.KABQ.WI.Y.0026.000000T0000Z-110420T0000Z/ ESTANCIA VALLEY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 550 PM MDT TUE APR 19 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING FOR THE EAST CENTRAL PLAIN OF NEW MEXICO. WIND SPEEDS WILL CONTINUE TO RAPIDLY DIMINISH THIS EVENING...HOWEVER...A FEW GUSTS TO 40 MPH WILL REMAIN POSSIBLE THROUGH SUNSET. $$ NMZ513>515-521-523-528-529-200100- /O.EXP.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 550 PM MDT TUE APR 19 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING FOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGH PLAINS. WIND SPEEDS WILL CONTINUE TO RAPIDLY DIMINISH THIS EVENING...HOWEVER...A FEW GUSTS TO 40 MPH WILL REMAIN POSSIBLE THROUGH SUNSET. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 18, 3:25 PM MDT, 34 minutes earlier.
Area forecast discussion, Apr 18, 3:25 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT MON APR 18 2011 ...STRONG WINDS AND CRITICAL FIRE WEATHER TO LINGER INTO TUESDAY... .DISCUSSION... ANOTHER HAZARDOUS FIRE WEATHER DAY CONTINUES OVER NEW MEXICO WITH THE MOST EXTREME CONDITIONS LEE OF THE CENTRAL MOUNTAINS NEAR THE INTERSTATE 40 CORRIDOR. THE MAIN FORECAST CHALLENGES IN THE SHORT TERM CENTER ON THE POTENTIAL FOR HIGH WINDS TONIGHT INTO TUESDAY... AS WELL AS THE EXTENT OF CRITICAL FIRE WEATHER TOMORROW. A FAIRLY LOW AMPLITUDE TROUGH AXIS IS MIGRATING INTO THE FOUR CORNERS REGION. THIS COULD BE DECEIVING...BUT THE WAVE IS EXPECTED TO BRING STRONG WINDS TO THE STATE TONIGHT. THIS IS VERY EVIDENT ON SATELLITE WHERE NUMEROUS WAVE CLOUDS HAVE FORMED OVER MUCH OF NEVADA. A LIGHT BAND OF PRECIPITATION IS NOTED ON KGJT/KFSX RADARS AND THIS WILL LIKELY SHIFT INTO THE NW ZONES THIS EVENING. SNOW LEVELS AROUND 10000 FEET WILL GRADUALLY LOWER AS THE NIGHT PROGRESSES...DROPPING TO AROUND 9K BY SUNRISE. THIS WILL CURTAIL THE THREAT FOR SIGNIFICANT SNOW BELOW THE MOUNTAIN PEAKS. EXPECT THIS ACTIVITY TO PROGRESS TOWARD NC NM BY SUNRISE WITH ONLY A SLIGHT THREAT IN THE NE PLAINS TUE AFTERNOON... WHERE A BACKDOOR COLD FRONT MAY BE POSED TO SLIDE SOUTH. OF BIGGER CONCERN WILL BE THE INCREASING WINDS ALOFT TONIGHT. 700MB WINDS SOAR INTO THE 50-60KT RANGE. THIS WILL LEAD TO MOUNTAIN WAVE ACTIVITY ALONG/LEE OF THE N/S ORIENTED MOUNTAIN RANGES. SINCE THIS WILL BE MOVING ACROSS THE AREA DURING THE NOCTURNAL HRS...WIDESPREAD SEVERE WINDS WILL NOT BE AN ISSUE. THE CONCERN DEVELOPS IMMEDIATELY AFTER SUNRISE AS MIXING ALLOWS THE ENHANCED MOMENTUM TO TRANSLATE TO THE SURFACE. AT THIS SAME TIME...SPEEDS ALOFT WILL START TO WEAKEN AS THE UPPER LEVEL WAVE SHIFTS EAST OF THE STATE. THE SFC PRESSURE GRADIENT WILL LIKELY NOT COMPENSATE FOR THE LOSS OF INCREASED WINDS ALOFT. WITH THIS IN MIND...WILL EXTEND THE WIND ADVISORY FOR CENTRAL NEW MEXICO THROUGH 00Z/WED AND ADD THE PEAKS OF THE SANGRES/SANDIAS. AFTER 12Z...WILL EXTEND THE ADVISORY EASTWARD INTO THE HIGH PLAINS... WITH NEAR HIGH WIND WARNING SPEEDS ALONG THE INTERSTATE 40 CORRIDOR. OPTED TO SIDE WITH ADVISORY FOR THE AFOREMENTIONED REASONS...THOUGH FOLLOWING SHIFTS WILL NEED TO MONITOR/UPGRADE IF NEEDED. SIGNIFICANT FIRE CONCERNS ARE LIKELY AND HAVE BEEN DISCUSSED IN THE FIRE WEATHER DISCUSSION BELOW. SURFACE BOUNDARY WILL SLIDE SOUTH THROUGH TEXAS TUESDAY NIGHT...AND MAY OOZE INTO ERN NEW MEXICO BY DAYBREAK WEDNESDAY. THIS WILL ALLOW FOR HUMIDITY RECOVERIES ALONG THE STATE BORDER. EXPECT RETURN FLOW TO QUICKLY ENSUE BY AFTERNOON...KEEPING HIGHS NEAR TO 10F ABOVE MID- APRIL NORMALS FROM NE TO SE RESPECTIVELY. A BRIEF BREAK IN THE WINDY PATTERN IS EXPECTED FOR WEDNESDAY...HOWEVER ONE SHOULD NOT PUT OUT THE LAWN FURNITURE JUST YET. ANOTHER UPPER LEVEL DISTURBANCE WAITING IN THE WINGS OVER THE PACIFIC NORTHWEST WILL SWING INTO THE CENTRAL GREAT BASIN WEDNESDAY NIGHT. BY THURSDAY...PCPN WILL BREAK OUT OVER THE CENTRAL ROCKIES WHILE WINDS INCREASE OVER NEW MEXICO. STRONG UPR LEVEL FLOW COUPLED WITH A 995MB SFC LOW IN SOUTHEAST CO WILL CREATE BREEZY TO WINDY CONDITIONS ACROSS THE HIGHER TERRAIN AND LEE OF THE CENTRAL MOUNTAIN CHAIN. FRIDAY WILL APPEAR VERY SIMILAR TO TUESDAY... ALTHOUGH WIND SPEEDS MAY NOT BE AS STRONG. WOULD NOT BE SURPRISED IF MODELS INCREASE FLOW WITH UPCOMING RUNS. A MORE PRONOUNCED UPPER LEVEL TROUGH COULD IMPACT THE DESERT SW FOR THE UPCOMING WEEKEND. MEANWHILE...LOW LEVEL JUICE WILL ADVECT NORTH INTO THE GREAT PLAINS AND MAY EEK INTO THE ERN PLAINS OF NM. THIS WILL RESULT IN A DRYLINE POSITIONED SOMEWHERE NEAR THE TEXAS BORDER. BASED ON POOR MODEL CONSISTENCY IN THE EXTENDED...HAVE NOT SOLD THE FARM ON THIS SOLUTION JUST YET. DPORTER && .AVIATION... WEST TO SOUTHWEST WINDS WILL PREVAIL ACROSS THE STATE ESPECIALLY OVER THE CENTRAL MT CHAIN WHERE GUSTS WILL REACH 45 KTS AT TIME. THESE WINDS SHOULD RELAX AFTER 03Z...EXCEPT FOR OVER THE HIGHEST TERRAIN WHERE GUSTY WINDS COULD PERSIST OVER NIGHT. IN FACT...A MOUNTAIN WAVE DUE TO STRONG WINDS AT 700 MB COULD DEVELOP OVERNIGHT WITH STRONG WINDS OVER AND TO THE EAST OF THE CENTRAL MOUNTAINS...INCLUDING KLVS. VFR CONDITIONS WILL CONTINUE WITH SOME VCSH OVER FARMINGTON AREA AND GALLUP WITH SOME OCCASIONAL MOUNTAIN TOP OBSCURATIONS NORTHWEST AND NORTH CENTRAL. ANOTHER ROUND OF STRONG WEST WINDS WILL DEVELOP TUESDAY AFTER AROUND 15Z AND STRONGEST EAST OF THE CENTRAL MOUNTAINS. EXPECT LOW VISIBILITIES AS BLDU CAN OCCUR FROM CLINES CORNERS AREA EAST TO TUCUMCARI. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 24/05 && .FIRE WEATHER... VERY ACTIVE FIRE WX PATTERN ACROSS THE REGION THROUGH THIS WEEK. POOR TO FAIR RH RECOVERIES ON TUESDAY MORNING WILL DETERIORATE AS THE DAY PROGRESSES AND WITH WINDY CONDITIONS ACROSS THE EAST CENTRAL PLAINS WILL LEAD TO CRITICAL FIRE CONDITIONS ON TUESDAY. HIGH TEMPERATURES WILL BE ABOVE NORMAL ACROSS THE STATE...WITH SOME SINGLE DIGITS RH VALUES AND WINDY CONDITIONS. IN FACT...IN THE EAST CENTRAL HIGHLANDS...EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE DURING THE AFTERNOON. AN UPPER LEVEL DISTURBANCE MOVING EAST OVER COLORADO WILL INCREASE THE CHANCE OF PRECIPITATION IN THE NORTHWEST AND NORTHERN PART OF THE STATE. RH RECOVERIES WILL BE A FAIR IN THE NORTHWEST CORNER OF NEW MEXICO AND POOR IN THE SOUTHEAST. VENTILATION WILL BE GOOD TO EXCELLENT BUT HAINES WILL BE UP TO 6 IN MOST OF THE EASTERN PART OF THE STATE ON TUESDAY. A RED FLAG WARNING HAS BEEN POSTED FOR MUCH OF THE EASTERN ZONES AND WELL AS PORTIONS OF THE WEST CENTRAL HIGH TERRAIN. A WEAK SURFACE FRONT EDGE INTO THE NORTHEAST CORNER OF THE STATE ON TUESDAY...KEEPING RH VALUES A BIT HIGHER THERE. A STRONGER FRONT IS PROGGED TO MOVE THROUGH MORE OF THE EASTERN PLAINS LATE TUESDAY INTO WEDNESDAY...BUT WESTWARD PROGRESS WILL BE LIMITED TO THE CENTRAL PLAINS LIMITING THE LOW LEVEL MOISTURE INCREASES IN EAST TO THE AREAS CLOSEST TO THE TEXAS BORDER. SOME CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY IN A LIMITED AREA OF THE NORTHEAST HIGHLANDS NEAR LAS VEGAS. CRITICAL FIRE WEATHER CONDITIONS RETURN TO THE EAST ON BOTH THURSDAY AND FRIDAY AND GUSTY WEST WINDS DEVELOP EACH AFTERNOON AND DRY REMAINS IN PLACE. HIGH HAINES OF 6 IS ALSO EXPECTED DURING THIS PERIOD. 24/05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 68 41 75 / 50 10 0 0 DULCE........................... 40 60 31 69 / 60 30 0 0 CUBA............................ 42 66 31 72 / 20 20 0 0 GALLUP.......................... 41 67 35 70 / 20 10 0 0 EL MORRO........................ 40 66 32 67 / 20 10 0 0 GRANTS.......................... 45 70 33 72 / 10 10 0 0 QUEMADO......................... 42 70 36 72 / 5 5 0 0 GLENWOOD........................ 47 77 43 79 / 0 0 0 0 CHAMA........................... 43 55 31 64 / 70 30 0 0 LOS ALAMOS...................... 46 65 42 70 / 10 10 0 0 PECOS........................... 42 66 37 69 / 5 20 0 0 CERRO/QUESTA.................... 40 60 30 66 / 20 20 0 5 RED RIVER....................... 35 50 33 57 / 30 30 0 5 ANGEL FIRE...................... 37 55 32 60 / 20 20 0 5 TAOS............................ 42 63 30 69 / 10 20 0 0 MORA............................ 42 63 35 66 / 5 10 0 0 ESPANOLA........................ 42 70 39 77 / 5 5 0 0 SANTA FE........................ 44 67 38 71 / 5 20 0 0 SANTA FE AIRPORT................ 47 70 41 74 / 5 5 0 0 ALBUQUERQUE FOOTHILLS........... 51 73 45 78 / 0 5 0 0 ALBUQUERQUE HEIGHTS............. 54 74 50 79 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 48 76 44 80 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 49 75 45 80 / 0 0 0 0 LOS LUNAS....................... 49 77 43 81 / 0 0 0 0 RIO RANCHO...................... 50 75 46 80 / 0 5 0 0 SOCORRO......................... 54 83 52 85 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 46 70 43 75 / 0 10 0 0 TIJERAS......................... 50 72 42 76 / 0 5 0 0 MORIARTY/ESTANCIA............... 46 72 38 75 / 0 0 0 0 CLINES CORNERS.................. 44 68 41 71 / 0 0 0 0 GRAN QUIVIRA.................... 51 74 45 76 / 0 0 0 0 CARRIZOZO....................... 52 78 48 79 / 0 0 0 0 RUIDOSO......................... 47 69 46 70 / 0 0 0 0 CAPULIN......................... 45 68 37 67 / 5 10 5 5 RATON........................... 47 72 37 74 / 0 10 5 5 SPRINGER........................ 47 73 39 75 / 0 5 5 0 LAS VEGAS....................... 49 69 38 71 / 0 5 0 0 CLAYTON......................... 51 74 41 68 / 0 20 5 5 ROY............................. 46 72 40 72 / 0 5 0 0 CONCHAS......................... 55 82 47 80 / 0 0 0 0 SANTA ROSA...................... 54 81 47 81 / 0 0 0 0 TUCUMCARI....................... 55 83 44 80 / 0 0 0 0 CLOVIS.......................... 53 82 46 79 / 0 0 0 0 PORTALES........................ 54 83 47 81 / 0 0 0 0 FORT SUMNER..................... 57 84 50 82 / 0 0 0 0 ROSWELL......................... 56 88 52 87 / 0 0 0 0 PICACHO......................... 56 82 51 83 / 0 0 0 0 ELK............................. 49 76 47 77 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ103>105-107>109. WIND ADVISORY UNTIL 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES... NMZ513>515-521-523-526-528-529-539. WIND ADVISORY FROM 6 AM TO 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ522-524-531>538-540. && 46/24/05
Hazardous weather outlook, Apr 18, 6:01 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT MON APR 18 2011 NMZ501>540-191215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED OVER MUCH OF NEW MEXICO FROM LATE MORNING THROUGH EARLY EVENING. IN ADDITION...AN AREA OF STRONGER WINDS CAN BE EXPECTED FROM CLINES CORNERS NORTH TO LAS VEGAS. WIND GUSTS MAY EXCEED 50 MPH IN THESE AREAS. THE STRONG WINDS MAY CAUSE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO BELOW THREE MILES AT TIMES. LATER THIS EVENING AND TONIGHT...AN UPPER LEVEL DISTURBANCE WILL TRACK ACROSS NORTHERN NEW MEXICO BRINGING THE CHANCE FOR SNOW SHOWERS TO THE HIGHER TERRAIN. ELEVATIONS ABOVE 8500 FEET COULD RECEIVE A COUPLE INCHES OF FRESH SNOWFALL OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CAN BE EXPECTED ON TUESDAY AND AGAIN ON THURSDAY...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. FRIDAY THROUGH SUNDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS EXCEEDING 50 MPH ...WIND DAMAGE OR WILDFIRES TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637. YOU CAN ALSO SUBMIT REPORTS OF HAZARDOUS WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/ABQ. 17
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:39 AM MDT | Wind Advisory | ABQ | 38 hr | |
| Apr 18, 3:53 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, Harding, McKinley, Sandoval, San Juan and 3 more | 41 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.